I went on HBC pill in June 2008 and went off in April 2010 (Alesse for a year and the Levora). I had no bad effects from the pill, I just wanted a long-term birth control that I didn't have to worry about. During May, I was on the Nuvaring while deciding if I wanted the Implanon or an IUD, just to try it out. In early June, I got an Implanon from Planned Parenthood.
Since then, I have had almost nonstop spotting. I went back to PPH two weeks ago to discuss this, and we decided that I should try going back on HBC for two months with the Implanon and see if that stops the bleeding. On October 31st (1 week ago), I went back onto Alesse. The next day, I started having awful headaches. I have had them ever since-- they last almost all day, and I have some sensitivity to sounds. No light sensitivity though. Two days ago, I started having awful mood swings. I have a history of depression and anxiety, and am medicated for it. But these are extreme mood swings, and change almost by the hour. Here are my two questions.
1. Could I be having symptoms from HBC this quickly? It was less than 24 hours after my first pill that I started having headaches, and around 5 days later that the mood swings started.
2. Is it possible to have symptoms like this from the pill when I had none before? I was on Alesse for almost a year, and I had no negative symptoms like this. Maybe the combination of HBC and Implanon is a big enough difference.
3. If these symptoms are related, should I go off of the HBC? I'm thinking that I should give it more time to level out, but the extreme unhappiness that goes along with the mood swings makes me wonder.
I'm going to my doctor for a physical on Wednesday, but would love to hear some of your opinions.
Thank you so much for any advice!!